Ask The Doctor > Questions & Answers > Had a miscarriage and my doctor prescribed me misoprostil

Had a miscarriage and my doctor prescribed me misoprostil

Patient: I recently had a miscarriage and my doctor prescribed me misoprostil…and week after the meds I had unprotected sex again….should I be worried about being pregnant again so soon

 

 

Doctor: Thank you for your query.Generally when a miscarriage occurs or vaginal pills are used to lead to an abortion, it is a dvisable not to plan for a pregnancy for at least 2-3 months later. Generally post abortion many people tend to get pregnant straightaway. It is better to consult a doctor & discuses your options based on the investigations.Hope that answers your query. Have a good day.

 


 

 
Ask The Doctor
    Ask The Doctor
Dr. Suneel Sharman M.D.

Dr. Suneel Sharman M.D.

Dr. Suneel Sharman completed his residency in Family Medicine at the University of Toronto. He currently operates Infinity Health Centre, a walk-in-clinic in downtown Toronto.

Book Appointment